On normalizable transformations in Hilbert space

H. J. Zimmerberg New Brunswick, New Jersey

TBD mathscidoc:1701.331031

Acta Mathematica, 86, (1), 85-88, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 39 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{h.1951on,
  title={On normalizable transformations in Hilbert space},
  author={H. J. Zimmerberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203132414768740},
  booktitle={Acta Mathematica},
  volume={86},
  number={1},
  pages={85-88},
  year={1951},
}
H. J. Zimmerberg. On normalizable transformations in Hilbert space. 1951. Vol. 86. In Acta Mathematica. pp.85-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203132414768740.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved